# SDR ABXA2014040773

- Difficulty date: April 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STATION 720, STRINGER 12R.  REPAIRED AREA IAW B653-60931-MR.  SDR INFO CRACKED 1 INCH & 1/4, PN 143T3001-8, NSN, STRINGER.  ACFT WAS GNDED.
